# SDR R61A201810271086

- Difficulty date: October 9, 2018
- Submitted: October 27, 2018
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 22,525 hours, 15,811 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086101001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT WET AREA RT SEAT TRACK BEAM UPPER SHEET FR85-86. REMOVED AFT WET AREA RT SEAT TRACK BEAM UPPER SHEET FR85-86, REF SRM 51-40-08. DRILLED/LOCATED AND ALODINED NEW AFT WET AREA RT SEAT TRACK BEAM UPPER SHEET FR85-86 REF SRM 51-40-02, 51-23-04. INSTALLED NEW AFT WET AREA RT SEAT TRACK BEAM UPPER SHEET FR85-86 REF SRM 51-40-08. AIRCRAFT REMAINS IN HEAVY CHECK.
